# SDR SWIA202265806

- Difficulty date: February 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON R/H WING, AT AFT SPAR, AT APPROXIMATELY WS282R, MOUNT HARDWARE OF FLAP BPSU HAS CORROSION.  (MARKED).    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW R/H WING FLAP BPSU MOUNT HARDWARE REF CRJ-900 SRM 51-41-02-001-001-A01 BPSU NOT ELECTRICALLY DISCONNECTED, NO FURTHER ACTION REQUIRED
